advertisement
Question
Posted by: Kelly | 2011/03/01

triphasil - side effects?

Hi there,
I started taking triphasil about 2 weeks ago. Over the weekend i experienced extreme nausea ( no vomiting) and extreme head achecs and pain behind my eyes. The head aches wont go away and seems to be getting worse. Could this be effects of the triphasil? should i stop taking it?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

These can be side effects of the Triphasil. Side effects often improve after the first month, so I would suggest that you persist.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2011/03/02

These can be side effects of the Triphasil. Side effects often improve after the first month, so I would suggest that you persist.
Best wishes

Reply to gynaedoc
Posted by: Lolo | 2011/03/01

it can be i feld the same when i was using it and decide to stop and go back to injection.

try something else, u have lots of options.

Reply to Lolo

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement